# SDR AMTA200700723

- Difficulty date: December 25, 2007
- Submitted: January 2, 2008
- Operation: Air carrier
- Aircraft: N518AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27974
- Engine: Rroyce RB211535E4
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Condition: Failed
- Location: Flt Manage
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT FMC FAILED ON TAXI.  PERFORMED FIM REF 34-61-00 FIG 108B, RESET C/B`S.  RERACKED R FMC PERFORMED BITE CHECK ON RT FMC, NO FAULTS NOTED.  OK FOR SERVICE.  (K)
